Virginia, 2011Hail and Damaging Winds in Virginia, September 2, 2011
September 2, 2011 · NWS RNK · 15 events in 5 counties and zones
Energy associated with the approach of an upper storm system arrived during the peak heating of the day. This combined with plenty of low level moisture across the region helped to generate numerous showers and storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $125,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Energy associated with the approach of an upper storm system arrived during the peak heating of the day. This combined with plenty of low level moisture across the region helped to generate numerous showers and storms. Some of these storms reached severe levels and produced damaging winds and large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Sep 2, 12:37 PM EST, 59 minutes earlier.
Area forecast discussion, Sep 2, 12:37 PM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
137 PM EDT FRI SEP 2 2011
.SYNOPSIS...
HIGH PRESSURE WILL REMAIN ACROSS THE MID ATLANTIC STATES INTO
FRIDAY. MEANWHILE A WEAK STATIONARY FRONT ALONG THE BLUE RIDGE
WILL DISSIPATE BY TONIGHT. THE HIGH PRESSURE WILL MOVE OFFSHORE
THIS WEEKEND. A COLD FRONT WILL APPROACH LATE SUNDAY...MOVE
THROUGH THE AREA ON MONDAY...BUT STALL ACROSS NORTH CAROLINA.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 1230 PM EDT FRIDAY...
KEEPING A SLIGHT CHANCE TO CHC POPS THIS AFTERNOON ALONG/EITHER
SIDE OF THE BLUE RIDGE. GETTING PLENTY OF HEATING ACROSS MOST OF T
HE CWA WITH LOWER CLOUDS OUT NEAR LYH FINALLY ERODING. VIS SAT
SHOWING A MEAGER CU FIELD ATTM...BUT WE SHOULD SEE SOME VERTICAL
DEVELOPMENT SOON. ATTM...STILL NOT ANY UPPER SUPPORT SO IT WILL BE
ALL ON THE LOW LVL CONVERGENCE AND HIGHER PWATS TO GET THE DEVELOPMENT.
HIGHS WILL BE A FEW DEGREES WARMER...WITH UPPER 80S TO LOWER 90S
MOST AREAS.
AFTERNOON CONVECTION MAY LINGER INTO THE EVENING...ESPECIALLY IN
FAR SW VA AND NW NC. THEN WILL BEA WARM AND MUGGY NIGHT WITH
INCREASED MOISTURE ACROSS THE AREA. I HAVE LOWS RANGING THROUGH
THE 60S.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 330 AM FRIDAY...
ON SATURDAY...AN UPPER LEVEL RIDGE SHARPENS OVER THE FORECAST AREA
IN ADVANCE OF MID LEVEL TROF MOVING INTO THE WESTERN GREAT LAKES.
WITH THE UPPER RIDGE BUILDING...TEMPS WILL BE WELL ABOVE NORMAL WITH
THE GEFS ENSEMBLES PROJECTING 850MB TEMPS OVER 2 STANDARD DEVIATIONS
ABOVE NORMAL. AS A RESULT...LEANED TOWARD THE WARMER GFS MOS
GUIDANCE FOR HIGHS WHICH WOULD PRODUCE A RECORD HIGH AT BLF (RECORD
FOR 9/3: 88 IN 1993).
AS FOR PRECIPITATION CHANCES...FORECAST RAOBS SHOW A WEAK SUBSIDENCE
INVERSION WHICH SHOULD KEEP CHANCES FOR PRECIP LOW.
HOWEVER...INCREASING THETA-E VALUES AND WEAK LOW LEVEL MOISTURE
CONVERGENCE SHOWN BY THE GFS AND NAM...SUGGEST ENOUGH FORCING WILL
BE PRESENT TO TRIGGER WIDELY SCATTERED MOUNTAIN STORMS...WHICH
SHOULD QUICKLY DIMINISH AFTER SUNSET WITH LITTLE UPPER LEVEL SUPPORT.
BY SUNDAY...THE UPPER LEVEL RIDGE WEAKENS AND SHIFTS EAST AS THE MID
LEVEL TROF MOVES OVER THE GREAT LAKES. THIS WILL WEAKEN THE
SUBSIDENCE INVERSION AND ALLOW A SLIGHTLY BETTER CHANCE FOR
STORMS...BUT THE BEST CHANCE WILL REMAIN IN THE MOUNTAINS WHERE
THE PROJECTED LOW LEVEL MOISTURE CONVERGENCE IS GREATEST. WITH PW
VALUES FORECAST TO RANGE FROM 1.5 TO 2.0 INCHES...ANY THUNDERSTORMS
THAT FORM COULD BRING BRIEF HEAVY RAINS.
TEMPERATURES SHOULD BE ONLY SLIGHTLY COOLER WITH ANTICIPATED
INCREASE IN CLOUD COVER AND SLIGHTLY LOWER 1000-850 THICKNESSES.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 330 AM FRIDAY...
MADE SOME SIGNIFICANT CHANGES TO THE LONG TERM FORECAST BASED ON THE
LATEST GFS RUN. AFTER THE COLD FRONT PASSES MONDAY...A WEDGE OF HIGH
PRESSURE WITH LOW LEVEL EAST/NORTHEAST FLOW DEVELOPS TUESDAY THROUGH
THURSDAY...WITH GEFS ENSEMBLES SHOWING 850MB TEMPS 2-3 STANDARD
DEVIATIONS BELOW NORMAL. THEREFORE...LOWERED HIGH TEMPS CONSIDERABLY
DURING THIS TIME.
THIS PERIOD COULD ALSO BE POTENTIALLY VERY WET AS TROPICAL MOISTURE
ASSOCIATED WITH TD THIRTEEN ADVECTS NORTH...AND AN IMPRESSIVE LOW
LEVEL BAROCLINIC ZONE DEVELOPS. A QUICK PEEK AT THE 00Z ECMWF ALSO
IS TRENDING WETTER IN THE LONG TERM...SO POPS HAVE BEEN ADDED TO THE
TUES-THURS TIME FRAME.
AS OF 300 PM EDT THURSDAY...
MODELS ARE STILL IN AGREEMENT WITH A COLD FRONTAL PASSAGE ON MONDAY.
WITH CONFIDENCE INCREASING...HAVE RAISED POPS TO 60 PERCENT. MODELS
ARE NOT IN AGREEMENT WITH TRACK AND TIMING OF THE TROPICAL
DISTURBANCE IN THE GULF. YESTERDAY...SOME MODELS WERE TRACKING THE
DISTURBANCE OVER THE SOUTHEASTERN USA AND INTERACTING WITH THE COLD
FRONT TO PRODUCE A SIGNIFICANT RAIN EVENT. NOT THE CASE TODAY. MOST
MODELS KEEP THE PARENT SYSTEM IN THE GULF EARLY NEXT WEEK AND EJECT
A SHORT WAVE WITH TROPICAL MOISTURE INTO SOUTHEASTERN USA. EVEN WITH
THIS SCENARIO...TIMING IS DIFFERENT WITH THE EJECTED WAVE. IF THE
SLOWER ECMWF VERIFIES...THE HIGHER RAINFALL AMOUNTS WILL REMAIN
ACROSS GA/SC. IF THE GFS IS CORRECT...HIGHER AMOUNTS WILL BE IN
NC/SC. THE SLOWER THE FRONT...THE FARTHER NORTH THE HIGHER RAINFALL
AMOUNTS WILL EXTEND. ONCE THE FRONT PASSES TO THE EAST...COOLER
DRIER AIR WILL FILTER INTO THE REGION FOR THE REMAINDER OF THE WEEK.
WITH A GOOD CHANCE OF RAIN ON MONDAY...HAVE LOWERED TEMPERATURES
INTO THE 70S TO LOWER 80S. THESE COOL TEMPERATURES WILL LIKELY HANG
AROUND WHEN PRECIPITATION EXITS MONDAY NIGHT. TEMPERATURES TUESDAY
COULD BE 10F BELOW NORMAL...THEN MODERATE TO NORMAL TOWARDS THE END
OF THE WEEK.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
AS OF 130 PM EDT FRIDAY...
WILL SEE REDEVELOPMENT OF STORMS THIS AFTN BUT PINPOINTING WHO
WILL BE AFFECTED TAF WISE IS HARD. ATTM...APPEARS THE
ROANOKE/BLACKSBURG SITES STAND THE BEST CHANCE...BUT STILL NOT
HIGH ENOUGH TO INCLUDE TS IN THE TAFS...BUT EXPECT TS IN VICINITY
SO STILL HAVE IT IN. REST OF THE TAF SITES WILL HAVE CB LATER THIS AFTN.
CONVECTION WILL WEAKEN AFTER 00Z THOUGH COULD SEE SOME LINGER
LONGER SOUTH OF A ROA/BCB INTO THE NC MTNS...BUT CONFIDENCE LOW ON
THIS IN TERMS OF KEEPING IT IN THE TAFS.
OTHERWISE VFR CIGS THIS AFTN/EVENING...BUT THINKING WITH HUMID
AIRMASS AND ANY LINGERING SHOWERS...WILL SEE SOME FOG AGAIN
TONIGHT AT MOST IF NOT ALL TAF SITES. BCB/LWB IS STILL LOOKING
LIKE TYPICAL LIFR CONDITIONS TOWARD MORNING. AGAIN WILL DEPEND ON
LOCATION OF SHOWERS/TSRA THIS AFTN/EARLY EVENING.
MORE SCATTERED AFTERNOON OR EVENING SHOWERS AND THUNDERSTORMS ARE
EXPECTED SATURDAY AND SUNDAY AS A COLD FRONT SLOWLY APPROACHES
FROM THE WEST. SHOWERS AND STORMS ALONG WITH PERIODS OF MVFR/IFR
CONDITIONS MAY THEN CONTINUE INTO MONDAY AND/OR TUESDAY WITH THE
FRONT SLOWLY SLIDING THROUGH...OR POSSIBLY STALLING OVER...THE
AREA. POTENTIAL EXISTS FOR TROPICAL MOISTURE TO STREAM NE FROM
THE SYSTEM IN THE GULF DURING THIS TIME WHICH COULD BRING SUB VFR
AND RAINY CONDITIONS FOR SEVERAL DAYS.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.
&&
SYNOPSIS...JJ
NEAR TERM...JJ/WP
SHORT TERM...PH
LONG TERM...PH/RCS
AVIATION...JJ/WP
Hazardous weather outlook, Sep 2, 3:30 AM EST, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
430 AM EDT FRI SEP 2 2011
NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-030830-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
430 AM EDT FRI SEP 2 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND LAST INTO THE EVENING. THE BEST COVERAGE OF STORMS
WILL BE ALONG AND EITHER SIDE OF THE BLUE RIDGE. A FEW OF THE
STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS OR LARGE HAIL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 2, 9:20 AM EST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1020 AM EDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG 4 S PILOT MOUNTAIN 36.32N 80.48W
09/01/2011 SURRY NC 911 CALL CENTER
POWER LINE DOWN ON PINNACLE HOTEL ROAD
&&
PWSpecial weather statement, Sep 2, 1:08 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
208 PM EDT FRI SEP 2 2011
VAZ032-033-021845-
FRANKLIN VA-PATRICK VA-
208 PM EDT FRI SEP 2 2011
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN AND PATRICK COUNTIES...
AT 206 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF FERRUM...MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CHARITY AROUND 220 PM...WOOLWINE AROUND 230
PM AND BUFFALO RIDGE AROUND 240 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3665 8034 3687 8025 3690 8020 3693 8019
3690 8008 3679 8007 3678 8010 3674 8010
3674 8008 3672 8010 3666 8006 3664 8006
AMSSpecial weather statement, Sep 2, 1:20 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
220 PM EDT FRI SEP 2 2011
VAZ018-019-WVZ044-021845-
ALLEGHANY VA-CRAIG VA-MONROE WV-
220 PM EDT FRI SEP 2 2011
...A STRONG THUNDERSTORM WILL AFFECT ALLEGHANY...CRAIG AND MONROE
COUNTIES...
AT 219 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
WHITE SULPHUR SPRINGS...MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR EARLEHURST AROUND 225 PM...SWEET SPRINGS
AROUND 230 PM...MONCOVE LAKE STATE PARK AROUND 240 PM AND PAINT BANK
AROUND 245 PM.
FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT
HTTP://WEATHER.GOV.
LAT...LON 3772 8020 3744 8022 3748 8050 3770 8042
3771 8039 3771 8038 3769 8038 3771 8035
3769 8034 3769 8030 3772 8026
AMSEvent by event
9 thunderstorm wind, 5 hail, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Montgomery
- When
- September 2, 1:36 PM EST
- Where
- Montgomery County, 2.97 mi SSE of Mc Donalds Mill
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 37.260, -80.260
Thunderstorm winds blew power lines down along Bradshaw Road. Damage values are estimated.
Thunderstorm Wind, Montgomery
- When
- September 2, 1:49 PM EST
- Where
- Montgomery County, 1.38 mi N of Lafayette
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 37.240, -80.220
Thunderstorm winds blew trees down onto power lines along North Fork Road. Damage values are estimated.
Thunderstorm Wind, Salem (C)
- When
- September 2, 2:35 PM EST
- Where
- Salem (C) County, 2.3 mi WSW of Salem (C)
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 37.290, -80.090
Thunderstorm winds blew part of large sign down. Damage values are estimated.
Hail, Salem (C)
- When
- September 2, 2:39 PM EST
- Where
- Salem (C) County, 2.3 mi WSW of Salem (C)
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.290, -80.090
Quarter size hail covered the ground.
Thunderstorm Wind, Patrick
- When
- September 2, 2:41 PM EST
- Where
- Patrick County, 1.49 mi SSE of Carters Mills
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 36.560, -80.470
Thunderstorm winds blew several trees down in the Claudville Highway and Hatchers Chapel Road area. Damage values are estimated.
Hail, Salem (C)
- When
- September 2, 2:55 PM EST
- Where
- Salem (C) County, 0.2 mi WSW of Salem (C)
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.299, -80.054
Hail the size of quarters fell in the 400 block of High Street.
Thunderstorm Wind, Salem (C)
- When
- September 2, 3:00 PM EST to 3:05 PM EST
- Where
- Salem (C) County, 1.18 mi SW of Salem (C) to 0.2 mi WSW of Salem (C)
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 37.286, -80.063
Thunderstorm winds blew several large limbs down on West 4th Street. Also, the winds blew two trees and many limbs down in the 400 block of High Street. Damage values are estimated.
Thunderstorm Wind, Salem (C)
- When
- September 2, 3:08 PM EST
- Where
- Salem (C) County, 1.18 mi SSE of Salem (C)
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.285, -80.039
A 66 mph wind gust was measured at the Salem Civic Center.
Hail, Roanoke
- When
- September 2, 3:24 PM EST
- Where
- Roanoke County, 3.07 mi ENE of Medley
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.340, -79.950
Hail, Roanoke
- When
- September 2, 3:25 PM EST
- Where
- Roanoke County, 1.3 mi ESE of Medley
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 37.310, -79.980
Hail, Roanoke
- When
- September 2, 3:38 PM EST
- Where
- Roanoke County, 1.34 mi WSW of Roanoke City
- Measured
- 1 in hail
- Property damage
- $200
- Reported by
- Public
- Coordinates
- 37.260, -79.971
Quarter size hail fell on Windsor Avenue. Also, one large limb was blown down at this location. Damage values are estimated.
Thunderstorm Wind, Patrick
- When
- September 2, 3:45 PM EST
- Where
- Patrick County, 1.21 mi WSW of Penns Store
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 36.593, -80.090
Thunderstorm winds blew a tree down on Golf Course Road. Damage values are estimated.
Thunderstorm Wind, Grayson
- When
- September 2, 4:30 PM EST to 4:40 PM EST
- Where
- Grayson County, 2.32 mi ESE of Oldtown to 3.15 mi NE of Oldtown
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $55,000
- Reported by
- Trained Spotter
- Coordinates
- 36.640, -80.910
Thunderstorm winds caused extensive damage across the City of Galax and neighboring section of Grayson County Virginia. Numerous trees were blown down. Specifically, the bulk of the damage was between the region of Pipers Gap road between Route 89 and Tower Road to the intersection of Glendale Road and Country Club Lane. The winds also snapped two power poles along Pipers Gap Road. Damage values are estimated.
Thunderstorm Wind, Grayson
- When
- September 2, 5:30 PM EST to 5:35 PM EST
- Where
- Grayson County, 2.89 mi SE of Bridle Creek to 2.84 mi S of Bridle Creek
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Public
- Coordinates
- 36.594, -81.209
Thunderstorm winds caused numerous trees, tree limbs, and power lines to be blown down southwest of Independence between Duck Roost Lane and Cox's Chapel Road, including sections of River Bend Road. Damage values are estimated.
Lightning, Grayson
- When
- September 2, 6:30 PM EST
- Where
- Grayson County, 0.71 mi ENE of Bridle Creek
- Property damage
- $500
- Reported by
- Newspaper
- Coordinates
- 36.623, -81.238
Lightning struck and set fire to a large pine tree in the 5000 block of West Main Street, Wilson Highway, west of Independence. The fire department quickly brought the blaze under control, and there was no damage to the neighboring residence.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Iowa, September 2, 2011$50 million · 61 kt wind · 14 events
- Damaging Winds in Wisconsin, September 2, 2011$5.9 million · 70 kt wind · 24 events
- Wildfire in Texas, September 2 to 21, 2011$5.4 million · 22 events
- Wildfire in Texas, September 2 to 13, 20111 injured · $6.0 million · 1 event
- Storm Surge in Louisiana, September 2 to 6, 2011$2.0 million · 14 events
- Damaging Winds and Lightning Strike in Iowa, September 2 to 3, 2011$1.4 million · 72 kt wind · 20 events
- Wildfire in Idaho, September 2 to 3, 2011$3.5 million · 1 event
- Flash Flood and Hail in North Carolina, September 2, 2011$370,000 · 1 in hail · 33 events
- Tropical Storm in Louisiana, September 2 to 5, 2011$315,000 · 33 events
- Damaging Winds and Lightning Strike in Wisconsin, September 2, 2011$358,000 · 61 kt wind · 23 events
- Wildfire in California, September 2 to 4, 20111 injured · $600,000 · 1 event
- Heavy Rain in Arizona, September 2, 20117 injured · $50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 346550, 346552, 346553, 346554, 346557, 346559, 346562, 346563, 346564, 346565, 346568, 346570, 346577, 346584, 347526.